Have i got sensitive skin?

Since i was on roaccutane and afterwards i think my skin is sensitive.I actually think roaccutane has made it this way.It’s dry and flaky and feels tight and sore at times.Along with that there is still the spots :roll And whenever i’m in a warm environment my skin flushes bright red and gets drier.Since roaccutane i’ve had really dry hands too.They are sore and they crack alot,in fact they are cracked constantly and bleed! :puppydogeyes

Could having sensitve skin actually cause the spots?I finished roaccutane last year in march,so that’s a year ago.My skin wasn’t completely clear but it was better.The extremely dry skin eased off abit and my lips weren’t as dry and cracked as on roaccutane.I’d say a couple of months off roaccutane my skin was clearing up alot more and it stayed pretty clear through the summer and for afew months later.It wasn’t totally clear and as i’m a perfectionist i still wasn’t happy with it but they were quite a good few months.In the summer my skin wasn’t dry or flaky,and my hands weren’t sore;that came back in about october.So that’s seven months off roaccutane,although obviuosly the cold weather was setting in too.But i hadn’t normally gotten dry skin in the winter before so i do think it’s the lasting effects from roaccutane.
I started spiro at the end of december and so that’s probably contributing to the dry skin.My skin isn’t clear though and i’m worried because i’ve nearly been on spiro for three months now!!!!!!!!

Whenever i try using moisturiser it doesn’t help and i feel that it breaks me out more! 🙁

I’m just worried that the sensitive skin could make things worse?

Related Acne Archive Posts & Questions

2 thoughts on “Have i got sensitive skin?

  1. It could be the cold weather and the heating as well – that always makes my skin really dry and sensitive.
    I would definitely recommend moisturising regularly though. Use somethig for sensitive skin, fragrance- and colour free if possible.
    Good luck Kel !

  2. accutane will thin your skin out. takes some time for it to recover but it will eventually

Comments are closed.